# SDR MALA000119

- Difficulty date: January 17, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N430XJ
- Make and model: Saab 340B
- Aircraft serial: 430
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Roller
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MSP - FLT 2725 - ON TAKEOFF, THE GEAR UNSAFE IN TRANSIT LIGHT REMAINED ON, RAN THE QRH CHECKLIST AND GOT SAME RESULTS.  MAINTENANCE FOUND LEFT MAIN GEAR UPLOCK ROLLER NOT TO BE WITHIN LIMITS.  READJUSTED PER SAAB AMM 32-20-00 AND 32-61-15.  OPS CHECKS GOOD AND FUNCTIONAL CHECKS GOOD PER SAAB AMM 32-30-00.  (M)
